# SDR UIEA200300029

- Difficulty date: June 25, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N535MC
- Make and model: Boeing 747-2F6B
- Aircraft serial: 21833
- System (JASC): 3423 · Magnetic Compass
- Part: Coupler
- Part number: 2591201921
- Condition: Failed
- Location: Compass
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL, HEADING FLAG ON CAPTAIN'S HSI AND FO'S RMI.  AIRCRAFT DIVERTED TO AMS, 23,000 KGS OF FUEL DUMPED.  INSTALLED TEMP SPAR WIRE FROM D2206P TO DB105, WING TIP TO WIG DISC, AND REPLACED BOTH COMPASS COUPLER NR 1 AND FO'S RMI IAW MM 34-12-00, RMI P/N 2594661-801.  (M)
